Cech Soft Closure Spaces

International Journal of Mathematical Trends and Technology (IJMTT)          
© 2014 by IJMTT Journal
Volume-6 Number-2                          
Year of Publication : 2014
Authors : J. Krishnaveni , C. Sekar


J. Krishnaveni , C. Sekar. "Cech Soft Closure Spaces", International Journal of Mathematical Trends and Technology (IJMTT). V6:123-135 February 2014. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

The purpose of the present paper is to de ne and study the Cech soft closure spaces on the soft sets over the non-empty set X and discuss some of its properties.


[1] E. Cech , Topolgical Spaces, Interscience Publishers, John Wiley and Sons, New York (1966).
[2] E. Cech, Topological Spaces, Topological Papers of Eduard  Cech, Academia, Prague 1968, 436-472.
[3] P. K. Maji, R. Biswas, and A. R. Roy, Soft set theory, Comput. Math. Appl., 45, 555-562(2003).
[4] D. Molodtsov, Soft set theory-first results, Comput. Math. Appl. 37(1999).
[5] M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl., 61, 1786-1799(2011).
[6] I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, Remarks on soft topological spaces, Annals of Fuzzy Mathematics and Informatics, 3, 171-185(2012).

Cech soft closure spaces, soft topological spaces, soft sets. 2010 Mathematics subject code classi cation : 06D72, 54A05, 54A40, 55N05.